# SDR ASOA05456

- Difficulty date: May 10, 2005
- Submitted: June 24, 2005
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Engine: Ge CF343B1
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Part time: 11,377 hours
- Component: Door
- Component part number: 601R3834683
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE AVIONICS BAY DOOR OUTER HANDLE CUP WAS FOUND CRACKED AROUND THE HANDLE BOSS.  MAINTENANCE REMOVED AND REPLACED THE AVIONICS BAY DOOR HANDLE ASSEMBLY IAW AMM AND SRM.  OPS CHECK GOOD.  (K)
